# SDR 2005UALA00587

- Difficulty date: June 23, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 38,522 hours, 13,905 cycles
- Engine: Iae V2527A5
- Engine time: 23,630 hours, 8,134 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE REVERSER FAULT EMAC MESSAGE.  ENG 2 REV ECAM MESSAGE AIRCRAFT RETURNED TO FIELD.  REVERSER FAULT DUE TO LGCIU DUE TO CHRONIC ECAM ENG 2 REV FAULT IN FLIGHT THAT OCCURS AT THE SAME TIME AS A LGCIU2 FAULT.  LANDING GEAR SENSOR 23GA REPLACED PER AMM 32-31-73 PG 401.
